| Model Number |
1203300-38 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the esprit btk shaft broke into two pieces during scaffold preparation upon removal of the yellow sheath.The procedure was not continued and the vessel was not treated.There was no patient involvement and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.